# SDR FDEA201312052920

- Difficulty date: December 5, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871265
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681, STRINGER 5L, FRAME INNER FLANGE FOUND GOUGE MARK.  COMPLIED WITH EA F-5310-T0305360 PART 1.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
